# SDR QXEA2017110100658

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,294 hours, 39,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX EMERGENCY FLOOR PATH LIGHT STRIP DOES NOT ALIGN PROPERLY ON FLOOR PANEL 133JZ. REPAIRED.
